Follow
Jose A Langa
Jose A Langa
Department of Differential Equations and Numerical Analysis. Seville University
Verified email at us.es - Homepage
Title
Cited by
Cited by
Year
Attractors for infinite-dimensional non-autonomous dynamical systems
A Carvalho, JA Langa, J Robinson
Springer Science & Business Media, 2012
7422012
Flattening, squeezing and the existence of random attractors
PE Kloeden, JA Langa
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2007
2432007
On the upper semicontinuity of cocycle attractors for non-autonomous and random dynamical systems
T Caraballo, JA Langa
DYNAMICS OF CONTINUOUS DISCRETE AND IMPULSIVE SYSTEMS SERIES A 10, 491-514, 2003
1982003
Pullback attractors of nonautonomous and stochastic multivalued dynamical systems
T Caraballo, JA Langa, VS Melnik, J Valero
Set-Valued Analysis 11, 153-201, 2003
1782003
Upper semicontinuity of attractors for small random perturbations of dynamical systems
T Caraballo, JA Langa, JC Robinson
Communications in partial differential equations 23 (9-10), 1557-1581, 1998
1781998
Stability, instability, and bifurcation phenomena in non-autonomous differential equations
JA Langa, JC Robinson, A Suárez
Nonlinearity 15 (3), 887, 2002
1342002
A stochastic pitchfork bifurcation in a reaction-diffusion equation
T Caraballo, JA Langa, JC Robinson
Proceedings of the Royal Society of London. Series A: Mathematical, Physical …, 2001
1312001
Stability and random attractors for a reaction-diffusion equation with multiplicative noise
T Caraballo, JA Langa, JC Robinson
Discrete and Continuous Dynamical Systems 6 (4), 875-892, 2000
1032000
Existence of pullback attractors for pullback asymptotically compact processes
T Caraballo, AN Carvalho, JA Langa, F Rivero
Nonlinear Analysis: Theory, Methods & Applications 72 (3-4), 1967-1976, 2010
952010
An extension of the concept of gradient semigroups which is stable under perturbation
AN Carvalho, JA Langa
Journal of Differential Equations 246 (7), 2646-2668, 2009
922009
Characterization of non-autonomous attractors of a perturbed infinite-dimensional gradient system
AN Carvalho, JA Langa, JC Robinson, A Suárez
Journal of Differential Equations 236 (2), 570-603, 2007
902007
The exponential behaviour and stabilizability of stochastic 2D-Navier–Stokes equations
T Caraballo, JA Langa, T Taniguchi
Journal of Differential Equations 179 (2), 714-737, 2002
802002
Measurability of random attractors for quasi strong-to-weak continuous random dynamical systems
H Cui, JA Langa, Y Li
Journal of Dynamics and Differential Equations 30, 1873-1898, 2018
762018
Global attractors for multivalued random dynamical systems
T Caraballo, JA Langa, J Valero
Nonlinear Analysis: Theory, Methods & Applications 48 (6), 805-829, 2002
742002
Attractors for differential equations with variable delays
T Caraballo, JA Langa, JC Robinson
Journal of Mathematical Analysis and Applications 260 (2), 421-438, 2001
742001
Stability of gradient semigroups under perturbations
ER Aragão-Costa, T Caraballo, AN Carvalho, JA Langa
Nonlinearity 24 (7), 2099, 2011
732011
Uniform attractors for non-autonomous random dynamical systems
H Cui, JA Langa
Journal of Differential Equations 263 (2), 1225-1268, 2017
672017
Pullback exponential attractors
JA Langa, A Miranville, J Real
Discrete and Continuous Dynamical Systems 26 (4), 1329-1357, 2009
652009
The effect of noise on the Chafee-Infante equation: a nonlinear case study
T Caraballo, H Crauel, J Langa, J Robinson
Proceedings of the American Mathematical Society 135 (2), 373-382, 2007
642007
Random attractors for stochastic 2D-Navier–Stokes equations in some unbounded domains
Z Brzeźniak, T Caraballo, JA Langa, Y Li, G Łukaszewicz, J Real
Journal of Differential Equations 255 (11), 3897-3919, 2013
632013
The system can't perform the operation now. Try again later.
Articles 1–20